# SDR 97ZZZX3345

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 3350 · Emergency Lighting
- Part: Batery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 593 - DURING PRE-FLIGHT, FORWARD EMERGENCY LIGHTS FAILED TO ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK, MFG PN 5822-2, MANUFACTURED BY LUMINESCENT SYSTEMS, INC.  OPS CHECK NORMAL.  CHECK C - 6-11-97 - JFK.  (X)
